# SDR COOSDR02017

- Difficulty date: March 8, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING, RIGHT WING, INBOARD MID-FLAP, OUTBOARD FITTING FLAP CARRIAGE WITH CORROSION.
